# SDR 97ZZZM880

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 727-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SEAT TRACK FROM BS 727B THROUGH 927, RBL 46, IS CORRODED AT THE FASTENERS AND CHIPPED AND GOUGED AT THE SCALLOPS.  TRIMMED AND DRILLED NEW SEAT TRACKS 81.5 INCH BY 3.25 INCH BY 142.25 INCH BY 3.25 INCH FROM BAC 1520-792.  INSTALLED IAW 53-10-5, 51-10-2  AND MM 51-21-0.  (M)
